# SDR SWAA2024013041545

- Difficulty date: January 16, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N946WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36918
- Aircraft time: 44,434 hours, 27,214 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: UNKNOWN
- Condition: Cracked
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND DURING HFEC INSPECTION OF FSD #4 BEAM (141A6536-14) AT MOST I/B HOLE MEASURED APPROX L: 0.5' MARKED<[01] REMOVED FWD SERVICE DOOR ASSY PER AMM 52-41-00-000-801; ACCOMPLISHED ON TASK TTG8Q00QYJHM;[02] REPAIR TO FWD SERVICE DOOR #4 BEAM ACCOMPLISHED ON FAA FORM 8130-3 TRACKING# N-186938 CUSTOMER RO# P7987704-1.;[03] >DIT ACTION 1: REMOVED AND REOINSTALLED FWD SERVICE DOOR ASSY PER AMM 52-41-00-401; ACCOMPLISHED ON TASK TTG8Q00QYJHM;[04] VERIFIED CORRECTIVE ACTIONS 1-3 AND MEASUREMENT TABLE
